CSpace

Browse/Search Results:  1-10 of 11 Help

Selected(0)Clear Items/Page:    Sort:
Multiscale asymptotic analysis and computations for Steklov eigenvalue problem in periodically perforated domain 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2021, 页码: 21
Authors:  Ye, Shuyu;  Ma, Qiang;  Hu, Bing;  Cui, Junzhi;  Jiang, Xue
Favorite  |  View/Download:4/0  |  Submit date:2021/10/26
corrector equations  error estimation  finite element computation  second-order two-scale asymptotic analysis  Steklov eigenvalue problem  
Two-scale and three-scale asymptotic computations of the Neumann-type eigenvalue problems for hierarchically perforated materials 期刊论文
APPLIED MATHEMATICAL MODELLING, 2021, 卷号: 92, 页码: 565-593
Authors:  Ma, Qiang;  Ye, Shuyu;  Cui, Junzhi;  Yang, Zhiqiang;  Jiang, Xue;  Li, Zhihui
Favorite  |  View/Download:27/0  |  Submit date:2021/04/26
Hierarchically perforated structure  Successive two-scale asymptotic analysis  Neumann-type elliptic eigenvalue problem  Second-order two-scale and three-scale  asymptotic computations  Finite element simulation  
Multi-scale asymptotic analysis and computation of the elliptic eigenvalue problems in curvilinear coordinates 期刊论文
COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, 2018, 卷号: 340, 页码: 340-365
Authors:  Ma, Qiang;  Li, Zhihui;  Cui, Junzhi
Favorite  |  View/Download:42/0  |  Submit date:2018/10/07
Homogenization method  Multi-scale asymptotic expansion  Eigenvalue problems  Finite element approximation  Coordinate transformation  
Asymptotic computation for transient heat conduction performance of periodic porous materials in curvilinear coordinates by the second-order two-scale method 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2017, 卷号: 40, 期号: 14, 页码: 5109-5130
Authors:  Ma, Qiang;  Li, Zhihui;  Yang, Zihao;  Cui, Junzhi
Favorite  |  View/Download:27/0  |  Submit date:2018/07/30
SOTS asymptotic analysis  transient heat conduction  porous materials  curvilinear coordinates  coordinate transformation  
Multi-scale modal analysis for axisymmetric and spherical symmetric structures with periodic configurations 期刊论文
COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, 2017, 卷号: 317, 页码: 1068-1101
Authors:  Li, Z. H.;  Ma, Q.;  Cui, J. Z.
Favorite  |  View/Download:15/0  |  Submit date:2018/07/30
Asymptotic expansion homogenization method  SOTS finite element algorithm  Modal analysis  Eigenvalue problem  Axisymmetric and spherical symmetric structure  Periodic configuration  
Second-order two-scale analysis and numerical algorithm for the damped wave equations of composite materials with quasi-periodic structures 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2017, 卷号: 298, 页码: 201-220
Authors:  Dong, Hao;  Nie, Yufeng;  Cui, Junzhi;  Wu, Yatao;  Yang, Zihao
Favorite  |  View/Download:21/0  |  Submit date:2018/07/30
Multiscale asymptotic analysis  Damped wave equations  Quasi-periodic structure  Second-order two-scale numerical method  Newmark scheme  
Second-order asymptotic algorithm for heat conduction problems of periodic composite materials in curvilinear coordinates 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2016, 卷号: 306, 页码: 87-115
Authors:  Ma, Qiang;  Cui, Junzhi;  Li, Zhihui;  Wang, Ziqiang
Favorite  |  View/Download:18/0  |  Submit date:2018/07/30
Asymptotic analysis  Heat conduction equation  Quasi-periodic problem  Coordinate transformation  Finite element computation  Error estimation  
Second-order two-scale finite element algorithm for dynamic thermo-mechanical coupling problem in symmetric structure 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2016, 卷号: 314, 页码: 712-748
Authors:  Li, Zhi-Hui;  Ma, Qiang;  Cui, Junzhi
Favorite  |  View/Download:20/0  |  Submit date:2018/07/30
Second-order two-scale asymptotic expansion  Finite-element algorithm  Dynamic thermo-mechanical coupling problem  Axisymmetric and spherical symmetric structure  Periodic configuration  
Second-order two-scale analysis and numerical algorithms for the hyperbolic-parabolic equations with rapidly oscillating coefficients 期刊论文
CHINESE PHYSICS B, 2015, 卷号: 24, 期号: 9, 页码: 14
Authors:  Dong Hao;  Nie Yu-Feng;  Cui Jun-Zhi;  Wu Ya-Tao
Favorite  |  View/Download:17/0  |  Submit date:2018/07/30
hyperbolic-parabolic equations  rapidly oscillating coefficients  second-order two-scale numerical method  Newmark scheme  
secondordertwoscaleanalysisandnumericalalgorithmsforthehyperbolicparabolicequationswithrapidlyoscillatingcoefficients 期刊论文
chinesephysicsb, 2015, 卷号: 24, 期号: 9
Authors:  Dong Hao;  Nie Yufeng;  Cui Junzhi;  Wu Yatao
Favorite  |  View/Download:14/0  |  Submit date:2020/01/10